# SDR SWAA2022020185212

- Difficulty date: September 15, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 63,771 hours, 36,930 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD THRESHOLD RETAINER PLATE IS CORRODED. / OUT OF ALLOWABLE LIMITS ON AFT CARGO PIT THRESHOLD RETAINER PLATE IAW 53-60-15-1A-1 OBTAINED NEW THRESHOLD PLATE PN 453A2611-1 A26899 IAW IPC 25-52-10-02
